The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Family of Binary Quartic Diophantine Equations
Author(s): 
Pages: 12-17
Year: Issue:  1
Journal: Journal of Yunan Normal University(Natural Sciences Edition)

Abstract: 设a, b是互素的正整数, c∈{±1,±2,±4}.简要介绍了二元四次Diophantine方程ax4-by2=c的重要结果,并对有关该方程的某些尚未解决的问题进行分析.
Related Articles
No related articles found